World Rural Health Conference
Home Print this page Email this page Small font size Default font size Increase font size
Users Online: 3228
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2015  |  Volume : 4  |  Issue : 1  |  Page : 127-129

Eosinophilia induced by clozapine: A report of two cases and review of the literature


Department of Psychiatry, Post Graduate Institute of Medical Education and Research, Chandigarh, India

Correspondence Address:
Sandeep Grover
Department of Psychiatry, Postgraduate Institute of Medical Education and Research, Chandigarh - 160 012
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2249-4863.152269

Rights and Permissions

Clozapine, an atypical antipsychotic, has been used in the treatment of schizophrenia and other psychotic disorders. Although it has good therapeutic effect but many a time it use is overridden by the associated adverse effects which range from minor to severe life-threatening events. There has been extensive literature for severe side effects like leukocytosis but limited data are available for transient eosinophilia. Here, we present two cases of benign transient eosinophilia and discuss the importance of recognizing eosinophilia while using clozapine.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1920    
    Printed21    
    Emailed0    
    PDF Downloaded251    
    Comments [Add]    
    Cited by others 4    

Recommend this journal